# SDR DLM88990759

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cockpit
- Component: 6054578
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 14,000 FT, ELECTRICAL ODOR IN COCKPIT AND FWD CABIN.  AIR TURNBACKTO MEM.  FOUND RECIRC FAN AT FAULT.  REPLACED SAME.
